# SDR IXXA0000035

- Difficulty date: October 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 81,351 hours, 26,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Misrigged
- Location: Mlg
- Part time: 81,351 hours, 26,176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM DFW TO TOL, THE GEAR DOOR NOT LATCH WARNING LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. THE GEAR WAS CYCLED BUT THE WARNING INDICATION REMAINED THE SAME. THE FLIGHT RETURNED TO DFW FOR AN UNEVENTFUL LANDING. MAINTENANCE PERFORMED A GEAR SWING WITH NO DISCREPANCIES NOTED. MAINTENANCE REPLACED BOTH MAIN GEAR DOOR LATCH ASSEMBLIES AS PRECAUTIONARY MEASURE. THE AIRCRAFT WAS RELEASED FOR A CHECK FLIGHT, WHICH FAILED. THE DISCREPANCY COULD NOT BE DULPICATED ON GROUND CHECK. THE AIRCRAFT WAS REMOVED FROM SERVICE, AND WAS FERRIED TO A HEAVY MAINTENANCE FACILITY FOR ADDITIONAL REPAIRS. THE MAIN LANDING GEAR DOOR FOLLOW UP SYSTEM WAS FOUND OUT OF RIG. THE SYSTEM WAS RIGGED PER THE AIRCRAFT MAINTENANCE.
